About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 824819, 20 pages
http://dx.doi.org/10.1155/2012/824819
Research Article

Numerical Solution of Stochastic Hyperbolic Equations

1Department of Mathematics, Fatih University, 34500 Istanbul, Turkey
2Department of Applied Mathematics and Informatics, Magtymguly Turkmen State University, Ashgabat, Turkmenistan

Received 30 March 2012; Revised 25 May 2012; Accepted 27 May 2012

Academic Editor: Valery Covachev

Copyright © 2012 Necmettin Aggez and Maral Ashyralyyewa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ashyralyev and I. Hasgur, “Linear stochastic diffrential equations in a Hilbert space,” in Proceedings of the Abstracts of the National Statistics Conference, vol. 95, pp. 1–6, Ankara, Turkey, 1999.
  2. R. F. Curtain and P. L. Falb, “Stochastic differential equations in Hilbert space,” Journal of Differential Equations, vol. 10, pp. 412–430, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Ichikawa, “Linear stochastic evolution equations in Hilbert space,” Journal of Differential Equations, vol. 28, no. 2, pp. 266–277, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. Da Prato, “Regularity properties of a stochastic convolution integral,” Analisi Matematica, vol. 72, no. 4, pp. 217–219, 1982. View at Zentralblatt MATH
  5. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications, vol. 44, Cambridge University Press, Cambridge, UK, 1992. View at Publisher · View at Google Scholar
  6. A. Ashyralyev and G. Michaletsky, “The approximation of solutions of stochastic differential equations in Hilbert space by the difference schemes,” in Trudy Nauchno-Prakticheskoy Konferencii, vol. 1, pp. 85–95, Differencialniye Uravneniya i ih Prilozheniya, Ashgabat, Turkmenistan, 1993.
  7. P. H. Bezandry and T. Diagana, “Existence of quadratic-mean almost periodic solutions to some stochastic hyperbolic differential equations,” Electronic Journal of Differential Equations, vol. 2009, no. 111, pp. 1–14, 2009. View at Zentralblatt MATH
  8. E. J. Allen, S. J. Novosel, and Z. Zhang, “Finite element and difference approximation of some linear stochastic partial differential equations,” Stochastics and Stochastics Reports, vol. 64, no. 1-2, pp. 117–142, 1998. View at Zentralblatt MATH
  9. E. Hausenblas, “Numerical analysis of semilinear stochastic evolution equations in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 147, no. 2, pp. 485–516, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Yurtsever and A. Yazliyev, “High order accuracy difference scheme for stochastic parabolic equation in a Hilbert space,” in Some Problems of Applied Mathematics, pp. 212–220, Fatih University, Istanbul, Turkey, 2000.
  11. T. Shardlow, “Numerical methods for stochastic parabolic PDEs,” Numerical Functional Analysis and Optimization, vol. 20, no. 1-2, pp. 121–145, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Ashyralyev, “On modified Crank-Nicholson [Nicolson] difference schemes for stochastic parabolic equation,” Numerical Functional Analysis and Optimization. An International Journal, vol. 29, no. 3-4, pp. 268–282, 2008. View at Publisher · View at Google Scholar
  13. L. Han, L. G. Han, and X. B. Gong, “Implicit finite-difference plane wave migration in tti media,” Chinese Journal of Geophysics, vol. 54, no. 4, pp. 1090–1097, 2011.
  14. A. Jentzen, “Higher order pathwise numerical approximations of SPDEs with additive noise,” SIAM Journal on Numerical Analysis, vol. 49, no. 2, pp. 642–667, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. A. Jentzen and P. E. Kloeden, “The numerical approximation of stochastic partial differential equations,” Milan Journal of Mathematics, vol. 77, pp. 205–244, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. A. Ashyralyev and E. M. San, “Finite difference method for stochastic parabolic equations,” in AIP Conference Proceedings, vol. 1389, pp. 589–592, 2011.
  17. A. Ashyralyev and M. Akat, “An approximation of stochastic hyperbolic equations,” in AIP Conference Proceedings, vol. 1389, pp. 625–628, 2011.
  18. S. Peszat and J. Zabczyk, “Nonlinear stochastic wave and heat equations,” Probability Theory and Related Fields, vol. 116, no. 3, pp. 421–443, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. V. Barbu, G. Da Prato, and L. Tubaro, “Stochastic wave equations with dissipative damping,” Stochastic Processes and their Applications, vol. 117, no. 8, pp. 1001–1013, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. E. Pardoux, “Stochastic partial differential equations and filtering of diffusion processes,” Stochastics, vol. 3, no. 2, pp. 127–167, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. O. Fattorini, Second Order Linear Differential Equations in Banach Spaces, Notas de Matematica, North-Holland Publishing, Amsterdam, The Netherlands, 1985.
  22. S. Piskarev and Y. Shaw, “On certain operator families related to cosine operator function,” Taiwanese Journal of Mathematics, vol. 1, no. 4, pp. 3585–3592, 1997.
  23. A. Ashyralyev and P. E. Sobolevskii, New Difference Schemes for Partial Differential Equations, Birkhäuser Verlag, Basel, Switzerland, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. A. Ashyralyev and H. O. Fattorini, “On uniform difference schemes for second-order singular perturbation problems in Banach spaces,” SIAM Journal on Mathematical Analysis, vol. 23, no. 1, pp. 29–54, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. P. E. Sobolevskii, Difference Methods for Approximate Solution of Differential Equations, Izdatelstvo Voronezhskogo Gosud Universiteta, Voronezh, Russia, 1975.
  26. A. A. Samarskii and E. S. Nikolaev, Numerical Methods for Grid Equations, vol. 2 of Iterative Methods, Birkhauser Verlag, Basel, Switzerland, 1989.